# SDR QXEA0100484

- Difficulty date: April 9, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 9,706 hours, 13,024 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rib
- Condition: Chafed
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ENGINE PANEL 424AR RIB IS CHAFED.  REPAIRED IAW HORIZON AIR EA 2-71-128.
